Volume 3, Number 2 (November 2004) | JIRSS 2004, 3(2): 149-164 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Janson S. One-Sided Interval Trees. JIRSS. 2004; 3 (2) :149-164
URL: http://jirss.irstat.ir/article-1-109-en.html

Abstract:   (3464 Views)
We give an alternative treatment and extension of some results of Itoh and Mahmoud on one-sided interval trees. The proofs are based on renewal theory, including a case with mixed multiplicative and additive renewals.
Full-Text [PDF 168 kb]   (1455 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/26 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society